Processing math: 0%

Wykorzystujemy pliki cookies aby ułatwić Ci korzystanie ze strony oraz w celach analityczno-statystycznych.

A+ CATEGORY SCIENTIFIC UNIT

PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Homotopical stable ranks for certain -algebras associated to groups

Volume 261 / 2021

Anshu Nirbhay, Prahlad Vaidyanathan Studia Mathematica 261 (2021), 307-328 MSC: Primary 46L85; Secondary 46L80. DOI: 10.4064/sm200601-17-11 Published online: 28 June 2021

Abstract

We study the general and connected stable ranks for C^{\ast }-algebras. We estimate these ranks for certain C(X)-algebras, and use that to do the same for certain group C^{\ast }-algebras. Furthermore, we also give estimates for the ranks of crossed product C^{\ast }-algebras by finite group actions with the Rokhlin property.

Authors

  • Anshu NirbhayDepartment of Mathematics
    Indian Institute of Science Education and Research Bhopal
    Bhopal ByPass Road
    Bhauri, Bhopal 462066, Madhya Pradesh, India
    e-mail
  • Prahlad VaidyanathanDepartment of Mathematics
    Indian Institute of Science Education and Research Bhopal
    Bhopal ByPass Road
    Bhauri, Bhopal 462066, Madhya Pradesh, India
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image